Variational Approach to Impulsive Problems: A Survey of Recent Results
Fang-fang Liao and
Juntao Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We present a survey on the existence of nontrivial solutions to impulsive differential equations by using variational methods, including solutions to boundary value problems, periodic solutions, and homoclinic solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/382970.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/382970.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:382970
DOI: 10.1155/2014/382970
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().